# SDR HEEA073378

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,090 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Part serial: SEEMEMO
- Condition: Rough
- Location: Cooler Blower
- Component: Cooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH.  SERIAL NUMBERS REMOVED ARE K98-0736 AND H99-1758. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PARTS PURCHASED.   REPLACED WITH SERIAL NUMBERS SNB01-0793 AND SNB01-0755.  REFERENCE:  DMR#71726100 AND 71726101.  LABOR CREDIT ACCOMPLISHED ON J0161088-WA (INVOICE AND DMR NO. 687026).
